Join Date: Apr 2008
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
I had the Paragard (copper) IUD put in almost 2 months ago. Both months I had the tiniest, lightest bit of spotting about the time I should have gotten my period. But I was told the Paragard can make your periods heavier. It's the Mirena (with hormones) that is supposed to make your periods lighter.
Is this normal? Anyone else had lighter periods instead of heavier with the Paragard -- or does it take a few months for your "real" period to come back?
|38 members and 23,217 guests|
|amccutcheon31 , DahliaRW , Deborah , Gradstudent , healthy momma , jcdfarmer , JElaineB , justsamma , katelove , kathymuggle , KatieRa , lauren , LibraSun , lisak1234 , Lydia08 , MeanVeggie , Mody , MommyJen314 , NaturallyKait , newmamalizzy , NuzzleNudge , oaksie68 , RollerCoasterMama , rubelin , Saladd , SandiMae , sarrahlnorris , shantimama , Shmootzi , Socks , Springshowers , sren , stephaniepifer , tifga , Xerxella , zjande|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|